I went to a pain management clinic for migraines, and when I gave the doctor there my list of medications, he said that we could find out which medications interacted with each other, and which side effects are more likely, but since no one has taken exactly what you are taking, the overall outcome is anyone's guess. Some of it would depend on time of day you are taking it, if you have taken any of these medications alone (what were your side effects if you did), and even what you have eaten throughout the day.
I know I don't have a direct answer to your concern, but hopefully you understand why. TC
If you have been on this combination for sometime you really should not be having much in the way of side effects. If you just started on one or a combination of these meds then you could be experiencing any number of side effects.
Lexapro common side effects include:
Constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; lightheadedness when you stand or sit up; loss of appetite; nausea; stomach upset; tiredness; trouble sleeping.
Abilify common side effects include:
Dizziness; drowsiness; headache; nausea; vomiting.
Concerta common side effects include:
Dizziness; drowsiness; dry mouth; headache; increased sweating; loss of appetite; nausea; nervousness; stomach pain; trouble sleeping; weight loss.
These side effects generally subside after continued use of these medications. There are more serious side effects possible with each one of these medications. If you are experiencing something more unusual or if any of these side effects become intolerable please contact your doctor as soon as possible.
Good luck and keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Concerta - My daughter was on 72mg. now reduced dose 36 mg, experiencing anxiety etc,is this normal?
Posted 12 Feb 2012 • 1 answer
Posted 6 May 2013 • 5 answers
Abilify - I have been on Lexapro 20mg for 11 years. I have hit menopause in the last year and I dont
Posted 7 Oct 2015 • 1 answer
Posted 8 Aug 2016 • 1 answer
Posted 2 May 2017 • 3 answers